ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

An extension of Mangler transformation to a 3-D problem

Dey, J and Murthy, Vasudeva A (2011) An extension of Mangler transformation to a 3-D problem. In: Sadhana : Academy Proceedings in Engineering Sciences, 36 (6). pp. 971-975.

An_extension.pdf - Published Version

Download (116kB)
Official URL: http://www.springerlink.com/content/e431822181806w...


Considering the linearized boundary layer equations for three-dimensional disturbances, a Mangler type transformation is used to reduce this case to an equivalent two-dimensional one.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Indian Academy of Sciences.
Keywords: Boundary layer;three-dimensional;Mangler transformation
Department/Centre: Division of Mechanical Sciences > Aerospace Engineering(Formerly Aeronautical Engineering)
Depositing User: Id for Latest eprints
Date Deposited: 24 Feb 2012 12:03
Last Modified: 24 Feb 2012 12:03
URI: http://eprints.iisc.ac.in/id/eprint/43690

Actions (login required)

View Item View Item